You are here: Home Publications Publications of 2007

Publications of 2007

Refereed publications in journals and conference proceedings
Qubits in a random environment
Akhalwaya, I; Fannes, M; Petruccione, F. JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL 2007, Vol. 40 (28), p. 8069-8080. Art No. 10.1088/1751-8113/40/23/S15—ISSN 1751-8113 2007
Stochastic analysis and simulation of spin star systems
Breuer, HP; Petruccione, F PHYSICAL REVIEW E 2007, Vol. 76 (1): Art No. 016701.
Exact treatment of linear difference equations with noncommutative coefficients.
Jivulescu, MA; Messina, A; Napoli, A; Petruccione, F MATHEMATICAL METHODS IN THE APPLIED SCIENCES 2007, Vol. 30, Issue 16, p. 2147-2153.
Time evolution and decoherence of a spin-1/2 particle coupled to a spin bath in thermal equilibrium
Hamdouni, Y; Petruccione, F PHYSICAL REVIEW B 2007, Vol. 76, Art No. 174306.
« August 2017 »
August
SuMoTuWeThFrSa
12345
6789101112
13141516171819
20212223242526
2728293031